Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/101672
Full metadata record
DC FieldValueLanguage
dc.contributor.CRUESPUNIVERSIDADE DE ESTADUAL DE CAMPINASpt_BR
dc.identifier.isbnnullpt
dc.typeArtigo de periódicopt_BR
dc.titleComputation Of Contractive Polyhedra For Discrete-time Linear Systems With Saturation Controlspt_BR
dc.contributor.authorMilani B.E.A.pt_BR
unicamp.authorMilani, B.E.A., Fac. Engenharia Eletrica Computacao, Universidade Estadual de Campinas, Av. Albert Einstein 400, 13081-970 Campinas SP, Brazilpt_BR
dc.description.abstractThis paper deals with computational aspects of characterization and construction of polyhedral γ-contractive sets with respect to discrete-time linear systems with saturating feedback control inputs. Using a piecewise-affine model of the saturating closed-loop system, new necessary and sufficient algebraic condition for convex closed polyhedra be γ-contractive is derived. Based on linear programming formulation of this condition, an effective procedure is proposed for construction of as large as possible γ-contractive convex polyhedra for estimation of the region of asymptotic stability of origin. The procedure starts with a γ-contractive polyhedron, possibly contained in the region of linear control, and progressively expands it non-homothetically over the region of non-linear saturated control. The proposed approach is less conservative and computationally much more efficient than previously published ones.en
dc.relation.ispartofInternational Journal of Controlpt_BR
dc.publishernullpt_BR
dc.date.issued2002pt_BR
dc.identifier.citationInternational Journal Of Control. , v. 75, n. 16, p. 1311 - 1320, 2002.pt_BR
dc.language.isoenpt_BR
dc.description.volume75pt_BR
dc.description.issuenumber16pt_BR
dc.description.initialpage1311pt_BR
dc.description.lastpage1320pt_BR
dc.rightsfechadopt_BR
dc.sourceScopuspt_BR
dc.identifier.issn207179pt_BR
dc.identifier.doi10.1080/0020717021000023744pt_BR
dc.identifier.urlhttp://www.scopus.com/inward/record.url?eid=2-s2.0-0037126495&partnerID=40&md5=8628e5cac772038655681f3b2b884a71pt_BR
dc.date.available2015-06-30T16:42:28Z
dc.date.available2015-11-26T14:58:49Z-
dc.date.accessioned2015-06-30T16:42:28Z
dc.date.accessioned2015-11-26T14:58:49Z-
dc.description.provenanceMade available in DSpace on 2015-06-30T16:42:28Z (GMT). No. of bitstreams: 1 2-s2.0-0037126495.pdf: 268172 bytes, checksum: d3ec72488e96dddbe6fd18fc38694602 (MD5) Previous issue date: 2002en
dc.description.provenanceMade available in DSpace on 2015-11-26T14:58:49Z (GMT). No. of bitstreams: 2 2-s2.0-0037126495.pdf: 268172 bytes, checksum: d3ec72488e96dddbe6fd18fc38694602 (MD5) 2-s2.0-0037126495.pdf.txt: 40424 bytes, checksum: 75cdb844fc597ddeac888726096b954b (MD5) Previous issue date: 2002en
dc.identifier.urihttp://www.repositorio.unicamp.br/handle/REPOSIP/101672
dc.identifier.urihttp://repositorio.unicamp.br/jspui/handle/REPOSIP/101672-
dc.identifier.idScopus2-s2.0-0037126495pt_BR
dc.description.referenceBazaraa, M.S., Jarvis, J.J., Sherali, H.D., (1990) Linear Programming and Network Flows, , (New York: Wiley)pt_BR
dc.description.referenceBemporad, A., Torrisi, F.D., Morari, M., Optimization-based verification and stability characterization of piecewise affine and hybrid systems (2000) Hybrid Systems: Computation and Control, Lecture Notes in Computer Science, 1790, pp. 45-58. , Proceedings of the 3rd International Workshop on Hybrid Systems: Computation and Control, Pittsburg, PA, In B. H. Krogh and N. Lynch (eds)pt_BR
dc.description.referenceBlanchini, F., Ultimate boundedness control for uncertain discrete-time systems via set-induced Lyapunov functions (1994) IEEE Transactions on Automatic Control, 39, pp. 428-433pt_BR
dc.description.referenceBlanchini, F., Set invariance in control: A survey (1999) Automatica, 35, pp. 1747-1768pt_BR
dc.description.referenceChiang, H., Thorp, J.S., Stability regions of nonlinear dynamical systems: A constructive methodology (1989) IEEE Transactions on Automatic Control, 34, pp. 1229-1241pt_BR
dc.description.referenceDorea, C.E.T., Hennet, J.C., (A, B)-invariant polyhedral sets of linear discrete-time systems (1999) Journal of Optimization Theory and Applications, 103, pp. 521-542pt_BR
dc.description.referenceGilbert, E.G., Tan, K.T., Linear systems with state and control constraints: The theory and application of maximal output admissible sets (1991) IEEE Transactions on Automatic Control, 36, pp. 1008-1019pt_BR
dc.description.referenceGomes Da Silva J.M., Jr., Tarbouriech, S., Polyhedral regions of local stability for discrete-time linear systems with saturating controls (1999) IEEE Transactions on Automatic Control, 44, pp. 2081-2085pt_BR
dc.description.referenceHennet, J.C., Une extension du lemme de Farkas et son application au probleme de regulation linéaire sous contraintes (1989) Comptes-Rendus de l'Académie des Sciences, 308, pp. 415-419. , Série Ipt_BR
dc.description.referenceJohansson, M., Rantzer, A., Computation of piecewise quadratic Lyapunov functions for hybrid systems (1998) IEEE Transactions on Automatic Control, 43, pp. 555-559pt_BR
dc.description.referenceKantner, M., Robust stability of piecewise linear discrete time systems (1997) Proceedings of the 1997 American Control Conference, Albuquerque, NM, pp. 1241-1245pt_BR
dc.description.referenceMilani, B.E.A., Contractive polyhedra for discrete-time linear systems with saturating controls (1999) Proceedings of the 38th Conference on Decision and Control, Phoenix AZ, USA, pp. 2039-2044pt_BR
dc.description.referenceMilham, C.B., Fast feasibility methods for linear programming (1976) OPSEARCH, 13, pp. 198-204pt_BR
dc.description.referenceSlotine, J.E., Li, W., (1981) Applied Nonlinear Control, , (Englewood Cliffs, NJ: Prentice-Hall)pt_BR
dc.description.referenceTarbouriech, S., Gomes Da Silva J.M., Jr., Admissible polyhedra for discrete-time linear systems with saturating controls (1997) Proceedings of the 1997 American Control Conference, Albuquerque, NM, pp. 3915-3919pt_BR
dc.description.referenceVassilaki, M., Hennet, J.C., Bitsoris, G., Feedback control of linear discrete-time systems under state and control constraints (1988) International Journal of Control, 47, pp. 1727-1735pt_BR
dc.description.referenceVerriest, E.I., Pajunen, G.A., Quadratically saturated regulator for constrained linear systems (1996) IEEE Transactions on Automatic Control, 41, pp. 992-995pt_BR
dc.description.referenceWright, J.S., (1997) Primal-Dual Interior-Point Methods, , (Philadelphia, PA: SIAM)pt_BR
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
2-s2.0-0037126495.pdf261.89 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.